# SDR 2016FA0000279

- Difficulty date: July 20, 2015
- Submitted: June 8, 2016
- Operation: General aviation
- Aircraft: N5765B
- Make and model: Cessna 182
- Aircraft serial: 33765
- Engine: Cont IO550*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pan
- Condition: Mismanufactured
- Location: Oil Sump
- Part time: 406 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE DURING FLIGHT ON FACTORY REMANUFACTURED ENGINE WITH 406 HRS.  INSPECTION FOUND MIS-MANUFACTURED OIL PAN/SUMP ASSOCIATED WITH STC 09319SC.  SPECIFIC DEFECT CAUSES INTERFERENCE BETWEEN BOTTOM OF PAN AND OIL PICKUP.  PART IS AVAILABLE FOR MEASUREMENT AND INSPECTION.  AD REQUIRING IMMEDIATE REMOVAL OF STC 09319SC OR INSPECTION FOR CLEARANCE IN OIL PAN.  REVIEW QC PROCESSES AT VENDOR AND THEIR SUB-CONTRACTED SUPPLIER.  NEED TO INVESTIGATE HOW FAILURE WAS MISSED AT 2 FACILITIES.
